I was hospitalized with acute pancreatitis 21 months ago. I have been in the hospital 17 times since then. I've been in four states for various tests, to no avail. Still have no diagnosis. Main symptoms include extreme, chronic nausea, and abdominal distention. I look like I'm 8 months pregnant, and often have to lay on the bathroom floor because I'm so nauseated. Also, I have found that narcotic pain relievers help a great deal with the nausea. Everyone (doctors, pharmacists) say it's chemically impossible to have that reaction, and so they don't believe me. Can't find anything on the internet about it, but I can't be the only one on the planet to have this reaction. Any ideas anyone?:confused:Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?